If you need an accessible version of this item please contact JSTOR User Support

The Detection of Defective Members of Large Populations

Robert Dorfman
The Annals of Mathematical Statistics
Vol. 14, No. 4 (Dec., 1943), pp. 436-440
Stable URL: http://www.jstor.org/stable/2235930
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Detection of Defective Members of Large Populations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440